Posted 4/28/2008 6:37 PM (GMT -7)
Yeah, I think Babs is right. It really depends on the person when comes to caffeine. i find that if I have it, it only makes my issues with my prednisone worse. They kind of give me the same yucky symptoms. Shaking, jitters, anxiety, that kind of stuff. Are you drinking lots of water? Nature's best remedy!!
Can you get in to see your rheumy soon? That dizziness thing would be a concern for me.....
I hope your night is going better,
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus